Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 671965, 9 pages
http://dx.doi.org/10.1155/2014/671965
Research Article

Solving Operator Equation Based on Expansion Approach

1Department of Applied Mathematics, Faculty of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran
2Department of Mathematics, Ilam University, Ilam, Iran

Received 19 May 2014; Accepted 21 August 2014; Published 7 September 2014

Academic Editor: Yaohang Li

Copyright © 2014 A. Aminataei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Aminataei, S. Ahmadi-Asl, and M. Pakbaz, “Solving Operator Equation Based on Expansion Approach,” International Journal of Computational Mathematics, vol. 2014, Article ID 671965, 9 pages, 2014. https://doi.org/10.1155/2014/671965.